# SDR IPXA2672017

- Difficulty date: March 4, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N342UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37862
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587660
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOOR PANEL HAS A 3" BY 1" HOLE AT POS 6/7 PANEL CENTER, IDENTIFIED PANEL FROM POS 6/7 CENTER AS PN 145T5876-60 IAW EO B767-5320-9693H. FABRICATED A REPLACEMENT PANEL FROM A402H ACCOMPLISHED PARA B, STEP 5 & 6 REF EO B767-5320--9693-H.
